Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 104, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2007, 5:23 PM CDT for 4 counties in Kansas. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 5:23 PM CDT (22:23 UTC)
- Expired
- Jun 1, 2007, 6:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Chautauqua County, KS, Elk County, KS, Montgomery County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 134 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:33 PM CDT | HAIL 1.25 | 1 N Longton, KS | OBSERVER REPORTED MOSTLY HAIL THE SIZE OF NICKELS BUT A FEW WERE AS LARGE AS HALF DOLLARS. |
| Jun 1, 5:37 PM CDT | HAIL 1.5 | Longton, KS | |
| Jun 1, 6:05 PM CDT | HAIL 1 | 7 N Elk City, KS | |
| Jun 1, 6:06 PM CDT | HAIL 1 | 5 Sw Fredonia, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 012223 SVRICT KSC019-049-125-205-012330- /O.NEW.KICT.SV.W.0104.070601T2223Z-070601T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 523 PM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS. SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS. SOUTHWESTERN WILSON COUNTY IN SOUTHEAST KANSAS. NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS. * UNTIL 630 PM CDT. * AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL... AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR LONGTON...OR 16 MILES NORTH OF SEDAN...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... BUXTON...ELK CITY...FREDONIA...HALE...LONGTON...NEODESHA... SYCAMORE. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3730 9622 3717 9588 3734 9556 3761 9586 $$ CARUSO
3 follow-up statements
000 WWUS53 KICT 012235 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 534 PM CDT FRI JUN 1 2007 KSC019-012244- /O.CAN.KICT.SV.W.0104.000000T0000Z-070601T2330Z/ CHAUTAUQUA KS- 534 PM CDT FRI JUN 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CHAUTAUQUA COUNTY HAS BEEN CANCELLED... AT 529 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3735 9617 3720 9586 3734 9556 3761 9586 $$ KSC049-125-205-012330- /O.CON.KICT.SV.W.0104.000000T0000Z-070601T2330Z/ WILSON KS-ELK KS-MONTGOMERY KS- 534 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MONTGOMERY...SOUTHEASTERN ELK AND SOUTHWESTERN WILSON COUNTIES UNTIL 630 PM CDT... AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR LONGTON...OR 18 MILES NORTHEAST OF SEDAN...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR FREDONIA BY 620 PM CDT. THE TOWN OF BUXTON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3735 9617 3720 9586 3734 9556 3761 9586 $$ CARUSO
000 WWUS53 KICT 012249 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 549 PM CDT FRI JUN 1 2007 KSC049-125-205-012330- /O.CON.KICT.SV.W.0104.000000T0000Z-070601T2330Z/ WILSON KS-ELK KS-MONTGOMERY KS- 549 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MONTGOMERY...SOUTHEASTERN ELK AND SOUTHWESTERN WILSON COUNTIES UNTIL 630 PM CDT... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BUXTON...OR 23 MILES NORTHEAST OF SEDAN...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR NEODESHA BY 630 PM CDT. THE TOWN OF BUXTON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3735 9617 3720 9586 3734 9556 3761 9586 $$ CARUSO
000 WWUS53 KICT 012300 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 559 PM CDT FRI JUN 1 2007 KSC049-012309- /O.CAN.KICT.SV.W.0104.000000T0000Z-070601T2330Z/ ELK KS- 559 PM CDT FRI JUN 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR ELK COUNTY HAS BEEN CANCELLED... AT 554 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3738 9603 3723 9587 3734 9556 3761 9586 $$ KSC125-205-012330- /O.CON.KICT.SV.W.0104.000000T0000Z-070601T2330Z/ WILSON KS-MONTGOMERY KS- 559 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MONTGOMERY AND SOUTHWESTERN WILSON COUNTIES UNTIL 630 PM CDT... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BUXTON...OR 25 MILES NORTHEAST OF SEDAN...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR FREDONIA BY 630 PM CDT. THE TOWN OF BUXTON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3738 9603 3723 9587 3734 9556 3761 9586 $$ CARUSO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:28 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 1, 3:28 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 328 PM CDT FRI JUN 1 2007 .DISCUSSION... MAIN CONCERNS WILL BE HEAVY RAINFALL THREAT AGAIN TONIGHT...THEN A DRYING TREND FOR THE END OF THE WEEKEND. TONIGHT: LARGE UPPER LEVEL SYSTEM CONTINUES TO SPIN ACROSS THE DAKOTAS AT THIS TIME. IMPULSES CONTINUE TO ROTATE AROUND THIS SYSTEM INTO KS. THESE WEAK IMPULSES CONTINUE TO ENCOUNTER BETTER LOW LEVEL MOISTURE ACROSS KS WITH SHRA/TSRA CONTINUING TO FESTER ALONG THE 850/700H BAROCLINIC ZONE LOCATED ACROSS CENTRAL AND SOUTH CEN KS. TSRA ALSO IS MOVING INTO A LITTLE BETTER INSTABILITY WITH MLCAPE INCREASING ACROSS WESTERN SECTIONS AS AREA CONTINUES TO RECOVER FROM LAST NIGHTS CONVECTIVE COMPLEXES. WILL SEE THIS CONVECTION CONTINUE THIS EVENING AS 300-305K ISENTROPIC LIFT CONTINUES OVER AREAS EAST OF THE TURNPIKE. SOME CONVECTION ALSO LOOKS POSSIBLE ACROSS SOUTHEAST KS AS THE EVENING PROGRESSES AS THIS AREA RECOVERS ENOUGH FOR REDEVELOPMENT. NOT TOO EXCITED ABOUT ANY SEVERE POTENTIAL AS 0-6KM SHEAR LOOKS MARGINAL...BUT INSTABILITY AND LOW LEVEL MOISTURE ENOUGH TO PRODUCE A SERIES OF SHRA/TSRA ACROSS THIS AREA FOR HEAVY RAINFALL PRODUCTION. COULD SEE A COUPLE OF STRONG STORMS GIVEN INSTABILITY. SO WILL KEEP THE FLASH FLOOD WATCH GOING UNTIL 06Z/SAT FOR AREAS GENERALLY ALONG AND SOUTH OF THE KS TURNPIKE...AS THIS AREA RECEIVED QUITE A BIT OF OVERNIGHT RAINFALL. SAT: WEAK FRONTAL BOUNDARY SAGS INTO SOUTHEAST KS AND BECOMES STATIONARY ACROSS SOUTHEAST KS ON SAT. THIS AREA WILL CONTINUE TO BE THE FOCUS OF SHRA/TSRA CHANCES FOR SAT WITH THE REST OF THE REGION SEEING A DRYING TREND. CAPE VALUES REMAIN IN THE 1000-1500 J/KG RANGE BUT LACK OF ANY WIDESPREAD FORCING WILL PROBABLY LIMIT ORGANIZED CONVECTION CHANCE...WITH WEAK IMPULSE IN THE WESTERLY FLOW HELPING TO DEVELOP SOME SCATTERED SHRA/TSRA CHANCES. SO WILL KEEP THE HIGHEST CHANCE POPS IN SOUTHEAST KS...WITH DIMINISHING POPS BACK TOWARDS THE TURNPIKE. SUN-MON: UPPER LEVEL SYSTEM IN THE NORTHERN PLAINS FINALLY PULLS TO THE EAST OF THE AREA (IN THE GREAT LAKES) FOR THE END OF THE WEEKEND. RIDGING TO THE WEST OF THE AREA WILL TURN UPPER LEVEL FLOW TO THE NORTHWEST. THIS NW FLOW ALOFT WILL HELP BRING SOME DRYING TO THE AREA...WITH CONVECTION PUSHING SOUTH OF THE AREA INTO OK/TX. TUE: CENTRAL AND SOUTH CENTRAL KS WILL BE CAUGHT BETWEEN IMPULSES ON TUE...WITH ONE MOVING ACROSS SWRN KS AND LIFT INCREASING IN NERN KS WITH ANOTHER WEAK IMPULSE. SO WILL LEAVE THE FORECAST DRY FOR NOW. MAIN STORY FOR THIS DAY WILL BE THE WARMING TREND AS 850H TEMPS CLIMB TO +20 IN CEN KS. WILL RAISE TEMPS SOME IN CEN KS WITH THIS IN MIND. WED: NW FLOW FLATTENS OUT AND BECOMES MORE SOUTHWESTERLY AS A STRONG SHORTWAVE IN THE PACIFIC NW BEGINS TO DIVE SOUTHEAST INTO THE ROCKIES FOR EARLY WED. INCREASED SOUTHERLY FLOW AHEAD OF THIS SYSTEM WILL LEAD TO A NICE WARMUP IN TEMPS BY WED AFTERNOON AS A LEE SIDE TROUGH DEVELOPS ALONG THE FRONT RANGE. SOME UNCERTAINTY ON CONVECTION CHANCES FOR WED AFTN/EVE AS SOME DEVELOPMENT TRYS TO GET GOING ALONG THE DRYLINE. WARM MID LAYER CAPPING TEMPS MAY KEEP ANY CONVECTION FROM FIRING...BUT AT LEAST WORTH THE MENTION OF A SLIGHT CHANCE FOR NOW FIRST IN CEN KS AND THEN EVERYWHERE BY WED NIGHT. 850H TEMPS AND FAVORABLE THICKNESS VALUES SUGGEST THAT TEMPS COULD CLIMB INTO THE LOW 90S IN CEN KS...SO WILL ADJUST TEMPS UP SOME AS WELL. THU-FRI: NOT ALOT OF CONFIDENCE IN HOW THE END OF THE WEEK WILL EVOLVE AS ECM...GFS AND ENSEMBLES DIFFER ON PLACEMENT OF THE FRONTAL BOUNDARY EXPECTED TO WANDER INTO THE AREA FOR THU INTO FRI. CONSENSUS FOR NOW IS TO INSERT A SLIGHT POP WITH BOUNDARY IN THE AREA AND SEE HOW THINGS PLAY OUT. COULD ALSO SEE TEMPS ACROSS SRN KS (SOUTH OF THE BOUNDARY) REACHING THE LOW 90S...BUT LEAVE THE UPPER 80S IN THERE FOR NOW. KETCHAM .AVIATION... 18Z TAFS...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FESTER ACROSS PORTIONS OF CENTRAL AND SOUTH-CENTRAL KS THIS AFTERNOON...EVENTUALLY MOVING INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS FOR TONIGHT...AS A COLD FRONT SLOWLY PROGRESSES SOUTHEAST ACROSS THE AREA. THINKING ACTIVITY SHOULD CLEAR CENTRAL KS AROUND 00Z...WITH ACTIVITY POSSIBLY AFFECTING SOUTHEAST KS MUCH OF THE NIGHT. CEILINGS MAY BRIEFLY GO DOWN TO MVFR BEHIND THE COLD FRONT THIS AFTERNOON AND TONIGHT...BUT NOT ANTICIPATING WIDESPREAD PROLONGED CIGS BELOW 2000 FT AGL. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 81 61 84 / 40 20 10 10 HUTCHINSON 59 82 60 83 / 30 10 10 10 NEWTON 60 81 60 83 / 40 20 10 10 ELDORADO 62 80 60 83 / 50 20 10 10 WINFIELD-KWLD 63 81 61 84 / 50 40 10 10 RUSSELL 55 81 59 83 / 10 10 10 10 GREAT BEND 56 81 60 84 / 10 10 10 10 SALINA 57 81 59 83 / 20 10 10 10 MCPHERSON 59 81 60 83 / 30 10 10 10 COFFEYVILLE 63 80 61 83 / 60 50 10 10 CHANUTE 63 80 61 82 / 60 40 10 10 IOLA 63 80 61 82 / 50 40 10 10 PARSONS-KPPF 63 80 61 82 / 60 50 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR KSZ049-051>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jun 1, 4:30 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 430 PM CDT FRI JUN 1 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-021815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 430 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE...MAINLY ALONG AND SOUTHEAST OF A LINE EXTENDING FROM EMPORIA TO WICHITA TO WELLINGTON. THE STRONGEST ACTIVITY WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH. AREAS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO MORE FLOODING CONCERNS. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING POTENTIAL. THE THUNDERSTORM THREAT WILL SHIFT INTO SOUTHEAST KANSAS FOR TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES CONTINUE FOR SATURDAY ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. THE THREAT FOR A FEW STRONG STORMS ALONG WITH HEAVY RAIN AND LOCALIZED FLOODING MAY CONTINUE...ESPECIALLY EARLY SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE OVER WESTERN KANSAS INTO THE SOUTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM EMPORIA TO WICHITA TO WELLINGTON. ADDITIONALLY...REPORTS OF HEAVY RAINFALL AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP MBS/ADK/KETCHAM
In the hours before
Special weather statement, Jun 1, 3:09 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 309 PM CDT FRI JUN 1 2007 KSZ083-092-012115- SEDGWICK-SUMNER- 309 PM CDT FRI JUN 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SEDGWICK AND SUMNER COUNTIES... AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 6 MILES NORTH OF ARGONIA...OR 20 MILES WEST OF WELLINGTON...AND MOVING EAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COOK
Local storm report, Jun 1, 3:22 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
322 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 W CONWAY SPRINGS 37.39N 97.70W
06/01/2007 E1.00 INCH SUMNER KS TRAINED SPOTTER
&&
BRWLocal storm report, Jun 1, 3:23 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
323 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL CONWAY SPRINGS 37.39N 97.64W
06/01/2007 E0.88 INCH SUMNER KS PUBLIC
&&
BRWSpecial weather statement, Jun 1, 4:10 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 410 PM CDT FRI JUN 1 2007 KSZ069-093-012215- BUTLER-COWLEY- 410 PM CDT FRI JUN 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER AND COWLEY COUNTIES... AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCCONNELL AIR FORCE BASE TO MULVANE TO BELLE PLAINE...AND MOVING EAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COOK
Special weather statement, Jun 1, 4:33 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 433 PM CDT FRI JUN 1 2007 KSZ094-098-012230- CHAUTAUQUA-ELK- 433 PM CDT FRI JUN 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND ELK COUNTIES... AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOLINE...OR 15 MILES NORTHWEST OF SEDAN... AND MOVING NORTHEAST AT 20 MPH. OTHER STRONG STORMS WERE DEVELOPING OVER NORTHWESTERN CHAUTAUQUA COUNTY. THESE STORMS WERE ALSO MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Jun 1, 5:15 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 515 PM CDT FRI JUN 1 2007 KSZ094-095-012315- ELK-WILSON- 515 PM CDT FRI JUN 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ELK AND WILSON COUNTIES... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONGTON...OR 17 MILES NORTH OF SEDAN...AND MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 60 min |
| May 31, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 54 min |
| May 31, 9:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 67 min |
| May 31, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 63 min |
| May 31, 9:44 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 61 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 55 min |
| May 31, 10:17 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 52 min |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 44 min |
| May 31, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 79 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 57 min |
| May 31, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 71 min |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 60 min |
| Jun 1, 12:44 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 61 min |
| Jun 1, 1:21 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| Jun 1, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 69 min |
| Jun 1, 2:40 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 50 min |
| Jun 1, 2:46 AM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 5 hr |
| Jun 1, 2:54 AM CDT | Flash Flood Warning | ICT | Woodson | 5 hr |
| Jun 1, 3:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 46 min |
| Jun 1, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 57 min |
| Jun 1, 3:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 61 min |
| Jun 1, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 30 min |
| Jun 1, 6:44 PM CDT | Flash Flood Warning | ICT | Elk | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.